# SDR ASOA2014060210610

- Difficulty date: May 2, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 28,601 hours, 19,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL CORRODED.  SERVICE DOOR SILL LOWER FITTING ANGLE BEYOND ALLOWABLE LIMITS IAW SRM 53-21-23-101-001.  REMOVED SERVICE DOOR-DOOR STOPS BY REMOVING 12EA BOLTS AND NUTS IAW SRM 51-41-02.  REMOVED SERVICE DOOR FLOOR SILL IAW SRM 51-42-06.  RECEIVED NEW SERVICEABLE DOOR FLOOR SILL LOCATED. DRILLED AND DEBURRED NEW HOLES IAW SRM 51-40-11-001-001-A01.  INSTALLED LOWER ATTACH ANGLE AT SERVICE DOOR IAW SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
